Periodical (Journal)

ISSN  :   1661-7738 ( Print )   |   1661-7746 ( Online )   Active
Aim & Scope

The Journal of Fixed Point Theory and Applications (JFPTA) provides a publication forum for an important research in all disciplines in which the use of tools of fixed point theory plays an essential role. Research topics include but are not limited to: (i) New developments in fixed point theory as well as in related topological methods; in particular: Degree and fixed point index for various types of maps, Algebraic topology methods in the context of the Leray-Schauder theory, Lefschetz and Nielsen theories, Borsuk-Ulam type results, Vietoris fractions and fixed points for set-valued maps. (ii) Ramifications to global analysis, dynamical systems and symplectic topology, in particular: Degree and Conley Index in the study of non-linear phenomena, Lusternik-Schnirelmann and Morse theoretic methods, Floer Homology and Hamiltonian Systems, Elliptic complexes and the Atiyah-Bott fixed point theorem, Symplectic fixed point theorems and results related the Arnold Conjecture. (iii) Significant applications in nonlinear analysis, mathematical economics and computation theory; in particular: Bifurcation theory and non-linear PDE-s, Convex analysis and variational inequalities, KKM-maps,theory of games and economics, Fixed point algorithms for computing fixed points. (iv) Contributions to important problems in geometry, fluid dynamics and mathematical physics; in particular: Global Riemannian geometry, Nonlinear problems in fluid mechanics. [1]

Go to Website

2024 - VOLUME 26, ISSUE 1
9 RESULTS in 14 msec
2024-02-00

Simple closed geodesics in dimensions $$ge 3$$

No authors listed.

Journal of Fixed Point Theory and Applications , 2024 - VOLUME 26, ISSUE 1

10.1007/s11784-023-01092-6

0 0

2024-02-00

Cuplength estimates for time-periodic measures of Hamiltonian systems with diffusion

No authors listed.

Journal of Fixed Point Theory and Applications , 2024 - VOLUME 26, ISSUE 1

10.1007/s11784-023-01093-5

0 0

2024-02-00

Multiple ordered solutions for a class of quasilinear problem with oscillating nonlinearity

No authors listed.

Journal of Fixed Point Theory and Applications , 2024 - VOLUME 26, ISSUE 1

10.1007/s11784-023-01096-2

0 0

2024-02-00

Transverse foliations in the rotating Kepler problem

No authors listed.

Journal of Fixed Point Theory and Applications , 2024 - VOLUME 26, ISSUE 1

10.1007/s11784-023-01090-8

0 0

2024-02-00

Correction to: Conley index theory without index pairs. I: The point-set level theory

No authors listed.

Journal of Fixed Point Theory and Applications , 2024 - VOLUME 26, ISSUE 1

10.1007/s11784-023-01094-4

0 0

2024-02-00

Stability of the braid types defined by the symplecticmorphisms preserving a link

No authors listed.

Journal of Fixed Point Theory and Applications , 2024 - VOLUME 26, ISSUE 1

10.1007/s11784-023-01095-3

0 0

2024-02-00

Vũ Ngọc’s conjecture on focus-focus singular fibers with multiple pinched points

No authors listed.

Journal of Fixed Point Theory and Applications , 2024 - VOLUME 26, ISSUE 1

10.1007/s11784-023-01089-1

0 0